Advanced Search
Article Contents
Article Contents

Conormal derivative problems for stationary Stokes system in Sobolev spaces

  • * Corresponding author: Doyoon Kim

    * Corresponding author: Doyoon Kim

J. Choi was supported by a Korea University Grant. H. Dong was partially supported by the NSF under agreement DMS-1600593. D. Kim was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2016R1D1A1B03934369)

Abstract Full Text(HTML) Related Papers Cited by
  • We prove the solvability in Sobolev spaces of the conormal derivative problem for the stationary Stokes system with irregular coefficients on bounded Reifenberg flat domains. The coefficients are assumed to be merely measurable in one direction, which may differ depending on the local coordinate systems, and have small mean oscillations in the other directions. In the course of the proof, we use a local version of the Poincaré inequality on Reifenberg flat domains, the proof of which is of independent interest.

    Mathematics Subject Classification: 35R05, 76N10, 76D07, 35G45.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   G. Acosta , R. G. Durán  and  M. A. Muschietti , Solutions of the divergence operator on John domains, Adv. Math., 206 (2006) , 373-401.  doi: 10.1016/j.aim.2005.09.004.
      F. Boyer and P. Fabrie, Mathematical Tools for the Study of the Incompressible Navier-Stokes Equations and Related Models, volume 183 of Applied Mathematical Sciences, Springer, New York, 2013.
      S. Byun and H. So, Weighted estimates for generalized steady Stokes systems in nonsmooth domains, J. Math. Phys., 58 (2017), 023101, 19 pp.
      S. Byun  and  L. Wang , The conormal derivative problem for elliptic equations with BMO coefficients on Reifenberg flat domains, Proc. London Math. Soc., 90 (2005) , 245-272.  doi: 10.1112/S0024611504014960.
      S. Byun  and  L. Wang , $L^p$ estimates for parabolic equations in Reifenberg domains, J. Funct. Anal., 223 (2005) , 44-85.  doi: 10.1016/j.jfa.2004.10.014.
      S. Byun  and  L. Wang , $W^{1,p}$ regularity for the conormal derivative problem with parabolic BMO nonlinearity in Reifenberg domains, Discrete Contin. Dyn. Syst., 20 (2008) , 617-637. 
      J. Choi  and  S. Kim , Neumann functions for second order elliptic systems with measurable coefficients, Trans. Amer. Math. Soc., 365 (2013) , 6283-6307.  doi: 10.1090/S0002-9947-2013-05886-2.
      J. Choi  and  K. Lee , The Green function for the Stokes system with measurable coefficients, Commun. Pure Appl. Anal., 16 (2017) , 1989-2022.  doi: 10.3934/cpaa.2017098.
      J. Choi  and  M. Yang , Fundamental solutions for stationary Stokes systems with measurable coefficients, J. Differential Equations, 263 (2017) , 3854-3893.  doi: 10.1016/j.jde.2017.05.005.
      B. E. J. Dahlberg , C. E. Kenig  and  G. C. Verchota , Boundary value problems for the systems of elastostatics in Lipschitz domains, Duke Math. J., 57 (1988) , 795-818. 
      H. Dong and D. Kim, $L_q$ -estimates for stationary Stokes system with coefficients measurable in one direction, Bull. Math. Sci. in press, arXiv: 1604.02690.
      H. Dong  and  D. Kim , Weighted $L_q$ -estimates for stationary Stokes system with partially BMO coefficients, J. Differential Equations, 264 (2018) , 4603-4649.  doi: 10.1016/j.jde.2017.12.011.
      H. Dong  and  D. Kim , Parabolic and elliptic systems in divergence form with variably partially BMO coefficients, SIAM J. Math. Anal., 43 (2011) , 1075-1098.  doi: 10.1137/100794614.
      L. C. Evans, Partial Differential Equations, volume 19 of Graduate Studies in Mathematics, 2$^{nd}$ edition, American Mathematical Society, Providence, RI, 2010.
      E. B. Fabes , C. E. Kenig  and  G. C. Verchota , The Dirichlet problem for the Stokes system on Lipschitz domains, Duke Math. J., 57 (1988) , 769-793. 
      M. Giaquinta  and  G. Modica , Nonlinear systems of the type of the stationary Navier-Stokes system, J. Reine Angew. Math., 330 (1982) , 173-214. 
      M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, volume 105 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, 1983.
      P. W. Jones , Quasiconformal mappings and extendability of functions in Sobolev spaces, Acta Math., 147 (1981) , 71-88.  doi: 10.1007/BF02392869.
      D. Kim , Global regularity of solutions to quasilinear conormal derivative problem with controlled growth, J. Korean Math. Soc., 49 (2012) , 1273-1299.  doi: 10.4134/JKMS.2012.49.6.1273.
      V. A. Kozlov, V. G. Maz'ya and J. Rossmann, Spectral Problems Associated with Corner Singularities of Solutions to Elliptic Equations, volume 85 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, 2001.
      N. V. Krylov  and  M. V. Safonov , A property of the solutions of parabolic equations with measurable coefficients, Izv. Akad. Nauk SSSR Ser. Mat., 44 (1980) , 161-175,239. 
      A. Lemenant , E. Milakis  and  L. V. Spinolo , On the extension property of Reifenberg-flat domains, Ann. Acad. Sci. Fenn. Math., 39 (2014) , 51-71.  doi: 10.5186/aasfm.2014.3907.
      V. Maz'ya  and  J. Rossmann , $L_p$ estimates of solutions to mixed boundary value problems for the Stokes system in polyhedral domains, Math. Nachr., 280 (2007) , 751-793.  doi: 10.1002/mana.200610513.
      V. G. Maz'ya  and  J. Rossmann , Schauder estimates for solutions to a mixed boundary value problem for the Stokes system in polyhedral domains, Math. Methods Appl. Sci., 29 (2006) , 965-1017.  doi: 10.1002/mma.695.
      M. Mitrea , S. Monniaux  and  M. Wright , The Stokes operator with Neumann boundary conditions in Lipschitz domains, J. Math. Sci. (N.Y.), 176 (2011) , 409-457.  doi: 10.1007/s10958-011-0400-0.
      M. Mitrea and M. Wright, Boundary value problems for the Stokes system in arbitrary Lipschitz domains, Astérisque, 344 (2012), viii+241pp.
      M. V. Safonov , Harnack's inequality for elliptic equations and Hölder property of their solutions, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 96 (1980) , 272-287,312. 
      Y. Shibata  and  S. Shimizu , On a resolvent estimate for the Stokes system with Neumann boundary condition, Differential Integral Equations, 16 (2003) , 385-426. 
      Y. Shibata and S. Shimizu, On the Stokes equation with Neumann boundary condition, Regularity and other aspects of the Navier-Stokes equations, volume 70 of Banach Center Publ., 239–250, Polish Acad. Sci. Inst. Math., Warsaw, 2005.
  • 加载中

Article Metrics

HTML views(1330) PDF downloads(297) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint